# SDR 04FDEA03417

- Difficulty date: December 15, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 33,299 hours, 22,662 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLATS WOULD NOT RETRACT AFTER TAKEOFF.  SLAT/FLAP HANDLE WOULD ONLY OPERATE BETWEEN 15/0 AND 20/20 POSITIONS.  RETURNED TO MEM AND MADE 20/20 LANDING.  NO OTHER INDICATIONS OF MALFUNCTION ON SFPI OR FLAPS/SLATS SYS 1/2 INDICATIONS.  FOUND DEBRIS IN FLAP HANDLE.  REMOVED AND OPERATED.  OPS CHECKS AS PER AIRBUS M/M 27-50-00.
